# SDR DXTA200400265

- Difficulty date: March 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600261
- Aircraft time: 4,822 hours, 3,528 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE RIGHT ENGINE N1 WAS 1/2 PERCENT BELOW TARGET, ABORTED TAKEOFF.  ITEM IS UNDER INVESTIGATION.
